Treating a Drug Overdose With Narcan

“This product will save lives. We are going to prescribe it for all of our patients” ~ Dr. Tonkin.

A medication called naloxone can reverse the effects of an overdose of heroin or some types of painkillers. Paramedics and emergency room doctors have used it for years to save lives. In some states, if you, a family member, or a friend is addicted to heroin or narcotic painkillers known as opioids, you can carry naloxone. A pocket-size device that contains an injectable form of naloxone is available for use. A nasal spray version has also been approved for use and requires no special training to administer. – WebMD

* Remember to always call 911 when dealing with an overdose

You Might Also Enjoy...

Reasons You Shouldn’t Ignore Whiplash

It can be easy to shrug off neck pain as a common symptom of whiplash. However, if you experience an injury from a forceful snapping of your neck, you should get medical care as soon as possible. Keep reading to learn more.

How to Live with the Chronic Pain of Fibromyalgia

Fibromyalgia often comes with debilitating symptoms — such as chronic pain — which can impact everyday life. There may not be a cure for this condition, but you can manage your symptoms and keep flare-ups at bay. Keep reading to learn more.

What To Do About Cancer Pain

If you have cancer, it’s very likely you also have pain. Fortunately, whether you develop symptoms from the cancer itself or your treatment, there are ways to get your pain under control. Read on to learn more.